# SDR BAQA089652

- Difficulty date: July 16, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,375 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 621 hours
- Component: Starter Gen
- Component part number: 23032048
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRUSHES WORN BEYOND SERVICEABLE LIMIT. REPLACED WITH SERVICEABLE(ASSET)UNIT.                          10/8/03
